Thank you. I think you are right! I see my psychiatrist Monday. (I have been reading on web about people get Apneas on Seroquel when they didn't even know they had it before. ) Also my husband is a medical researcher and he wants me off of it. I have to taper it slowly.
I am taking Valerian. And my doctor gave me gabapentan to help me feel sleepy. Do you know that one?
I'm not sure why he would have you on both the Seroquel and Gabapentin. The Valerian is fine, it is a herb and doesn't cause drowsiness or side effects.
I would ask your psych questions about why you are on each one and which ones you should or could taper off.
The reason they prescribe them is because you weren't sleeping, that was more than likely caused by the sleep apnea, now you've got a treatment (Bipap) you may not need the meds.
Prescription meds don't necessarily cause sleep apnea unless they cause weight gain which can be one of the side effects. They basically block the receptors to the brain, you think you are sleeping but you are not actually getting proper, restorative sleep.
We can give you heaps of tips to help with getting used to the Bipap, it really is a just a state of the mind that we have about having a mask on us all night and being hooked up to a machine all night, once you get over it and learn as much as you can about sleep apmea the rest is easy.
I saw you practice Mindfulness, that is a great start, I go to a Mindfulness course every Saturday morning to help with my anxiety and depression and have been off all meds for two years now.
Please ask as many questions about sleep apnea as you like